MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012633-59
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of the 10.00x59mm omnilink elite stent delivery system (sds) the wire lumen was flushed; however, negative pressure was not held.The procedure was to treat a lesion in the common iliac artery.While backloading the device onto the guidewire, outside the patient anatomy, and before entering the rotating hemostatic valve (rhv), the stent became partially dislodged from the balloon and was not used in the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another same size omnilink was used to complete the procedure.No additional information was provided.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.It was reported that during preparation of the 10.00x59mm omnilink elite stent delivery system (sds) the wire lumen was flushed; however, negative pressure was not held.It should be noted that the omnilink elite instructions for use, states: prepare an inflation device / syringe with diluted contrast medium.Attach an inflation device / syringe to the stopcock; attach to the inflation port.With the tip down, orient the delivery system vertically.Open the stopcock to delivery system; pull negative for 30 seconds; release to neutral for contrast fill.Close the stopcock to the delivery system; purge the inflation device / syringe of all air.Repeat steps until all air is expelled.In this case, it is unlikely the ifu deviation contributed to the reported event.A conclusive cause for the reported stent dislodgement could not be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16142824
Report Number2024168-2023-00423
Device Sequence Number15120589
Product Code NIO
UDI-Device Identifier08717648178603
UDI-Public08717648178603
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number1012633-59
Device Catalogue Number1012633-59
Device Lot Number1090341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown